# SDR DXTA2024040311385

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 7,025 hours, 5,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR PAX OPEN CAME ON AT FL410. COMPLIED WITH THE CHECKLIST AND LANDED AS SOON AS POSSIBLE. ON DESCENT THE MESSAGE WOULD GO OFF AND COME BACK ON ALL THE WAY TO THE GROND. UPON FURTHER INSPECTION THE DOOR BINDS WHEN CLOSING. THE RED HANDEL GETS STOCK. DOOR NOT SECURE. PERFORMED A GVI OF THE MED IAW AMM 52-00-00 WITH NO VISUAL DEFECTS NOTED. WHILE PERFORMING FIM FIM-4885 - 52-71-00-810-801-A - FAILURE OF MAIN DOOR SWITCH. TECHS FOUND SWITCH CONNECTOR 5P0640 TO J0640 NOT SEATED. TECHS SEATED CONNECTOR 5P0640 TO 30640 IAW  SPM 20-13-21. ADJUSTED MED 52-11-00 AND PERFORMED LUBE. TECHS PERFORMED MED OPS AND FUNCTIONAL CHECK IAW AMM 52-71-20. OPS AND FUNCTIONAL CHECK GOOD WITH NO DEFECTS NOTED.
